# SDR CALA2022100602660

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611JB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 611JB HAS DAMAGED FOIL UPDATE FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611JB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED MAJOR REPAIR INSPECTION ON PANEL 611JB. NO DEFECTS
